# SDR 06FDEA1107

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF L2 DOOR FOR EO 6-5310-7-3318 FOUND UPPER ANGLE IN MIDDLE UPPER END INTERIOR SIDE HAS CORROSION.  REMOVED OLD PROFILE (OUT OF LIMITS) AND REPLACED IAW A310-200 SRM 51-72-10.
